gynecologist-icon
No periods since 3 months.
I had my periods last on 25th july. After that no periods. I took primolut N for 5 days twice a day 5 mg. 5 days passed. Still no periods. I had a bit spotting for once before taking primlout. May I know why? I am not sexually active. Just had a intimated time with bf on 16th October. Nothing like that.
169 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Wait for a week if still no periods take Tablet Novelon at bedtime once every night for three weeks and then give a stop . You will get your periods after you stop taking the medication after 7 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
you need to wait at least 10 days from the last tablet of primolut n to get the period if Urine Pregnancy test is negative
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.